Next Article in Journal
New Complex Hyperbolic Function Solutions for the (2+1)-Dimensional Dispersive Long Water–Wave System
Previous Article in Journal
Simulation of Hemodynamics in a Graft-To-Vein Anastomoses by Adaptive Neuro-Fuzzy Based Modeling
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2011, 16(3), 712-720; doi:10.3390/mca16030712

Computing Eigenelements of Sturm–Liouville Problems of Fractional Order via Fractional Differential Transform Method

Department of Mathematics, Ondokuz Mayıs University, 55139, Samsun, Turkey
Published: 1 December 2011
Download PDF [284 KB, uploaded 24 March 2016]

Abstract

In this study, fractional differential transform method (FDTM), which is a semi analytical-numerical technique, is used for computing the eigenelements of the Sturm-Liouville problems of fractional order. The fractional derivatives are described in the Caputo sense. Three problems are solved by the present method. The calculated results are compared closely with the results obtained by some existing techniques in literature. It is observed that FDTM can be utilized as an alternative tool for the solution of this type of problems.
Keywords: Fractional differential transform method; Caputo derivative; Sturm-Liouville prolems; Eigenelement Fractional differential transform method; Caputo derivative; Sturm-Liouville prolems; Eigenelement
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Ertürk, V.S. Computing Eigenelements of Sturm–Liouville Problems of Fractional Order via Fractional Differential Transform Method. Math. Comput. Appl. 2011, 16, 712-720.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top